Alert archive / New York / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 35, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 20, 2023, 8:46 PM EDT for 7 counties in New York. It was in force for 59 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2023, 8:46 PM EDT (00:46 UTC)
- Expired
- Jul 20, 2023, 9:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allegany County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Ontario County, NY, Orleans County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 89 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 9:18 PM EDT | TSTM WND DMG | Avon, NY | Power lines down in the Village of Avon, including at North Ave. and Main St. |
| Jul 20, 9:28 PM EDT | TSTM WND DMG | 3 W Gates-North Gates, NY | Tree down crossing Manitou Rd and Shepard Rd intersection. |
| Jul 20, 9:39 PM EDT | TSTM WND DMG | Naples, NY | Tree down. |
| Jul 20, 9:40 PM EDT | TSTM WND DMG | 1 S East Rochester, NY | Tree down on Golf Ave near Marsh Rd intersection. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 6:19 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 0.8 hours before the alert went out and 331 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1429 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.2
The text
As transmitted.
561
WUUS51 KBUF 210046
SVRBUF
NYC003-037-051-055-069-073-121-210145-
/O.NEW.KBUF.SV.W.0035.230721T0046Z-230721T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
846 PM EDT Thu Jul 20 2023
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Northeastern Wyoming County in western New York...
Livingston County in western New York...
Orleans County in western New York...
Allegany County in western New York...
Monroe County in western New York...
Genesee County in western New York...
Western Ontario County in western New York...
* Until 945 PM EDT.
* At 845 PM EDT, severe thunderstorms were located along a line
extending from near Oakfield to 7 miles south of Belfast, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines. This storm has a
history of producing wind damage across Western New York.
* Locations impacted include...
Rochester, Greece, Irondequoit, Chili, Batavia, Canandaigua,
Brockport, Geneseo, East Rochester, and Medina.
This includes the following highways...
Interstate 390 between exits 4 and 12.
Interstate 90 between exits 44 and 48.
Interstate 86 between exits 30 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of
a building. This storm has a history of producing wind damage across
Western New York with numerous reports of trees down.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4200 7819 4263 7800 4316 7846 4341 7809
4339 7775 4328 7754 4331 7742 4304 7737
4303 7734 4281 7728 4276 7728 4276 7731
4271 7735 4258 7737 4258 7766 4253 7766
4253 7772 4200 7775
TIME...MOT...LOC 0045Z 235DEG 53KT 4311 7827 4224 7808
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hitchcock2 follow-up statements
038
WWUS51 KBUF 210122
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
922 PM EDT Thu Jul 20 2023
NYC003-073-121-210131-
/O.CAN.KBUF.SV.W.0035.000000T0000Z-230721T0145Z/
Wyoming NY-Orleans NY-Allegany NY-
922 PM EDT Thu Jul 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WYOMING...ORLEANS
AND ALLEGANY COUNTIES IS CANCELLED...
The strongest storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
western New York.
LAT...LON 4289 7774 4314 7799 4340 7798 4339 7775
4328 7754 4331 7742 4304 7737 4303 7734
4281 7728 4276 7728 4276 7731 4271 7735
4258 7737 4258 7766 4253 7766 4253 7772
TIME...MOT...LOC 0121Z 237DEG 37KT 4318 7795 4291 7767 4258 7768
$$
NYC037-051-055-069-210145-
/O.CON.KBUF.SV.W.0035.000000T0000Z-230721T0145Z/
Livingston NY-Monroe NY-Genesee NY-Ontario NY-
922 PM EDT Thu Jul 20 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR EASTERN LIVINGSTON...MONROE...NORTHEASTERN GENESEE AND WESTERN
ONTARIO COUNTIES...
At 921 PM EDT, severe thunderstorms were located along a line
extending from near Brockport to near Lima to Dansville, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Rochester, Greece, Irondequoit, Chili, Canandaigua, Brockport, East
Rochester, Hilton, Webster, and Fairport.
This includes the following highways...
Interstate 390 between exits 4 and 5, and between exits 8 and 12.
Interstate 90 between exits 44 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent positively charged cloud to ground lightning is occurring
with these storms. Move indoors immediately. Lightning is one of
nature's leading killers. Remember, if you can hear thunder, you are
close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4289 7774 4314 7799 4340 7798 4339 7775
4328 7754 4331 7742 4304 7737 4303 7734
4281 7728 4276 7728 4276 7731 4271 7735
4258 7737 4258 7766 4253 7766 4253 7772
TIME...MOT...LOC 0121Z 237DEG 37KT 4318 7795 4291 7767 4258 7768
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RSH455
WWUS51 KBUF 210145
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
945 PM EDT Thu Jul 20 2023
NYC037-051-055-069-210155-
/O.EXP.KBUF.SV.W.0035.000000T0000Z-230721T0145Z/
Livingston NY-Monroe NY-Genesee NY-Ontario NY-
945 PM EDT Thu Jul 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LIVINGSTON...MONROE...
NORTHEASTERN GENESEE AND WESTERN ONTARIO COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire. However, gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
western New York.
LAT...LON 4289 7774 4314 7799 4340 7798 4339 7775
4328 7754 4331 7742 4304 7737 4303 7734
4281 7728 4276 7728 4276 7731 4271 7735
4258 7737 4258 7766 4253 7766 4253 7772
TIME...MOT...LOC 0145Z 235DEG 53KT 4338 7755 4311 7727 4278 7729
$$
RSHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:49 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 20, 6:49 PM EDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 649 PM EDT Thu Jul 20 2023 .SYNOPSIS... A complex of thunderstorms will cross the region this evening, with strong to severe storms ending east of Lake Ontario just past midnight. Some storms may produce damaging winds, hail, and heavy downpours. High pressure will then build back into the Great Lakes this weekend, with mainly dry weather outside of a few lingering showers on Saturday. && .NEAR TERM /THROUGH FRIDAY/... ...INCREASING RISK FOR SEVERE WEATHER ACROSS WESTERN NY INTO THIS EVENING... Severe thunderstorm watch 528 is in effect until 3 AM for our region, save for the Saint Lawrence River. We continue to watch upstream over southern Canada a MCS the that will impact our region through the midnight hour or shortly after. It appears the strongest storms will last no more than an hour or two as this moves through this evening, but there is a risk of damaging winds over our region. MLCAPE values of several thousand J/KG will be more than ample instability this evening, with this instability fading to around 1000 J/KG east of Lake Ontario. A deep cold pool driving this MCS will focus line of storms across WNY, that may carry east of Lake Ontario around midnight. Here is where the greatest uncertainty for severe weather exists within our region. Effective shear over 40 kts could also support isolated supercells nearby or within the line so there is a risk of large hail as well. The main area of storms will exit our area across Central NY shortly after midnight, however mesoscale guidance suggests the risk for more storms to develop along a secondary boundary which will move into the region during the early morning hours. By this time, less instability will greatly lower severe weather risk. PWAT values around 1.50 inches, so any storms could produce heavy downpours but climatologically this not unusual for July. Mid level flow will support ample storm motion to mitigate flood risk. Main issue will be if repeated storms lay out across the same areas. That risk is looking pretty minimal at this time. WPC is scaling back to a marginal risk for excessive rainfall in our region instead of the slight that was out earlier. Will have to continue watching upstream trends though. On Friday, sharp mid-level trough will be crossing southern Ontario and Quebec. Main area of showers and storms on nose of stronger mid level jet will be exiting across the Mid Atlantic and New England in the morning. Additional showers and some thunderstorms will fill back in mid to late morning and on into the afternoon as the trough and sfc cold front cross the region. A few strong to severe storms could occur Finger Lakes to inland sections of the North Country with enough destabilization as MLCAPES increase to over 1000j/kg and shear pushes above 30 kts. This is also where the tail of the mid- level trough will reside at peak heating. Seasonable temps peaking around 80 in the Finger Lakes and western Niagara Frontier. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... Mid level shortwave trough will be near the North Country starting Friday night, with showers and thunderstorms continuing here, and just a chance farther back towards the west. Drier air will be pushing into our region Friday night and through the weekend. PWAT values 0.5" to 0.75" will trend dewpoints down into the 50s, to around 60F near the lakeshore. Even though an upper level trough will linger nearby through the remainder of the weekend, the lack of moisture will keep shower chances to just slight chance Saturday. Sunday will feature fair weather cumulus. Temperatures will be close to normal, in the mid 70s to lower 80s. && .LONG TERM /MONDAY THROUGH THURSDAY/... A closed low centered over Hudson Bay will extend its broad longwave trough across the eastern Great Lakes and New England through midweek. Unsettled weather on tap for Monday as the axis of this trough approaches from the west, and again on Tuesday as it crosses the forecast area. At this juncture chances for showers and thunderstorms are higher in the afternoon both days following typical diurnal instability trends, though there is still uncertainty in the arrival time of the trough axis from the west. On top of lake breezes that may develop in the afternoon hours, overall shower/storm coverage remains in question, though the Southern Tier, Finger Lakes and eastern Lake Ontario regions have the higher chances for some active weather early next week. Upper trough axis should be clear of the forecast area to the east by Tuesday night, with strengthening surface high pressure and subsidence quickly building in its wake. This will keep mostly dry weather in place through midweek, before the next shortwave trough approaches the region from the central Great Lakes and reintroduces shower/thunderstorm chances to the forecast for Thursday. Temperatures next week will trend warmer, averaging a few degrees above normal Monday through Tuesday with highs in the low/mid 80s, rising to the mid/upper 80s later in the week. Low temperatures Monday night and Tuesday night range from the upper 50s to mid 60s, but will be quite uncomfortable Wednesday and Thursday nights with upper 60s and low 70s more common. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... For the 00Z TAFS a MCS will cross the TAF sites with 1 to 2 hour period of strong thunderstorms. Brief localized strong wind gusts are possible...and for now will go to 40 knots in storms. Expect visibility and perhaps ceiling heights to lower to IFR in storms. Storms will exit the region shortly after midnight. A secondary boundary may linger showers and perhaps a thunderstorm near KBUF/KIAG and KROC through 12Z. After the storms pass there may patches of fog over the wet ground and IFR ceiling heights are possible through 12Z at all TAF sites. Friday, scattered showers and thunderstorms with the greatest threat east of Lake Ontario (KART). Outlook... Saturday...Mainly VFR. A chance of showers and thunderstorms. Sunday...VFR. Monday...Mainly VFR. Increasing chances for showers and thunderstorms. Tuesday...Mainly VFR. Chance of showers and thunderstorms. && .MARINE... Winds will increase this afternoon into Friday. At this time expect conditions to remain below advisory levels, though it will be close. The main hazard will be from thunderstorms this afternoon through tonight, with a smaller risk on Friday. Mariners should remain alert to the potential for Special Marine Warnings. High pressure will build back across the lower Great Lakes this weekend, with winds diminishing by Sunday. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...Apffel/JLA/Thomas NEAR TERM...JLA/Thomas SHORT TERM...Thomas LONG TERM...PP AVIATION...Thomas MARINE...Apffel/JLA/Thomas
Hazardous weather outlook, Jul 20, 6:52 PM EDT, 1 hour 54 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 652 PM EDT Thu Jul 20 2023 NYZ001>008-010>014-019>021-085-212300- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 652 PM EDT Thu Jul 20 2023 ...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 3 AM EDT FRIDAY... This Hazardous Weather Outlook is for western and north central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-212300- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 652 PM EDT Thu Jul 20 2023 ...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 3 AM EDT FRIDAY... This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-212300- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 652 PM EDT Thu Jul 20 2023 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...Tonight. A broken line of thunderstorms will likely move through between 10 PM and 3 AM tonight. These storms may produce locally gusty winds and higher waves. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Jul 20, 8:03 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
803 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM Tstm Wnd Dmg 3 SSE Perrysburg 42.42N 78.97W
07/20/2023 Cattaraugus NY Law Enforcement
Several Trees down in Dayton.
&&Local storm report, Jul 20, 8:21 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
821 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM Tstm Wnd Dmg Brant 42.59N 79.03W
07/20/2023 Erie NY Law Enforcement
Reports of multiple trees down in Brant.
0737 PM Tstm Wnd Dmg Farnham 42.59N 79.08W
07/20/2023 Erie NY Law Enforcement
Reports of multiple trees down in Farnham.
0743 PM Tstm Wnd Dmg Angola 42.64N 79.03W
07/20/2023 Erie NY Law Enforcement
Reports of multiple trees down in Angola.
0746 PM Tstm Wnd Dmg Evans 42.66N 79.01W
07/20/2023 Erie NY Other Federal
Reports of multiple trees down in the town
of Evans.
0746 PM Tstm Wnd Dmg 5 NE Angola on the Lake 42.70N 78.99W
07/20/2023 Erie NY Law Enforcement
Tree down on home on Lake Shore road in the
Town of Evans.
0755 PM Tstm Wnd Dmg 3 NNE Eden 42.69N 78.89W
07/20/2023 Erie NY Law Enforcement
Tree down on Belknap Rd in Eden.
&&Local storm report, Jul 20, 8:22 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
822 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM Tstm Wnd Dmg South Dayton 42.36N 79.05W
07/20/2023 Cattaraugus NY Law Enforcement
several trees and wires down across town in
South Dayton.
0744 PM Tstm Wnd Dmg Perrysburg 42.46N 79.00W
07/20/2023 Cattaraugus NY Law Enforcement
tree down in Perrysburg.
0757 PM Tstm Wnd Dmg 1 SSE Gowanda 42.45N 78.93W
07/20/2023 Cattaraugus NY Law Enforcement
Tree down across Broadway Road.
0800 PM Tstm Wnd Dmg 2 S East Otto 42.35N 78.75W
07/20/2023 Cattaraugus NY Law Enforcement
Tree down across Reed Hill Road.
0808 PM Tstm Wnd Dmg 2 ESE Salamanca 42.15N 78.69W
07/20/2023 Cattaraugus NY Law Enforcement
tree down at mile marker 61.3 blocking
traffic on I-86 just east of Salamanca.
0815 PM Tstm Wnd Dmg Delevan 42.49N 78.47W
07/20/2023 Cattaraugus NY Law Enforcement
Tree down across Delevan Road (Route 21).
0815 PM Tstm Wnd Dmg Yorkshire 42.52N 78.48W
07/20/2023 Cattaraugus NY Law Enforcement
several trees down.
&&Local storm report, Jul 20, 8:25 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
825 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM Tstm Wnd Dmg 1 E Gowanda 42.46N 78.92W
07/20/2023 Erie NY Law Enforcement
Tree down on Gowanda Zoar Road.
&&Local storm report, Jul 20, 8:33 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
833 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM Tstm Wnd Dmg Franklinville 42.34N 78.45W
07/20/2023 Cattaraugus NY Law Enforcement
tree down in the village of Franklinville.
0826 PM Tstm Wnd Dmg 2 SSW Saint Bonaventure 42.06N 78.49W
07/20/2023 Cattaraugus NY Law Enforcement
multiple trees down on 4 Mile Road.
&&Local storm report, Jul 20, 8:40 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
840 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM Tstm Wnd Dmg 5 E South Dayton 42.37N 78.96W
07/20/2023 Cattaraugus NY Law Enforcement
Tree down on Markhams Road.
&&The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:07 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Genesee, Livingston, Wyoming | 53 min |
| Jul 20, 9:16 PM EDT | Special Marine Warning | BUF | 89 min | |
| Jul 20, 9:39 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Ontario, Wayne | 66 min |
| Jul 21, 12:03 AM EDT | Special Weather Statement | BUF | Jefferson | 57 min |
| Jul 21, 3:48 AM EDT | Beach Hazards Statement | BUF | Cayuga, Monroe, Oswego, Wayne | 22 hr |
| Jul 21, 3:48 AM EDT | Small Craft Advisory | BUF | 22 hr | |
| Jul 21, 1:10 PM EDT | Special Weather Statement | BUF | Jefferson | 65 min |
| Jul 21, 2:46 PM EDT | Special Weather Statement | BUF | Jefferson | 59 min |
| Jul 21, 3:49 PM EDT | Special Weather Statement | BUF | Jefferson | 41 min |
| Jul 21, 4:38 PM EDT | Special Weather Statement | BUF | Jefferson | 37 min |
Nearby
Severe Thunderstorm Warnings in New York, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.